# SDR UHLA2014032100287

- Difficulty date: March 21, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N636RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000052
- Aircraft time: 27,324 hours, 16,875 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Gouged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT DEFORMATION, AFT SERVICE DOOR HAS A GOUGE LOWER AFT CORNER.   BLENDED DAMAGE AREA IAW ETD2014-170-04428.
